# SDR SWAA2016091607887

- Difficulty date: August 27, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 43,438 hours, 29,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FLANGE CRACKED AT BS 727B, RBL 45.5.     REPAIRED THE FLOORBEAM FLANGE IAW SRM.
